IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 8903 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Mirtazapine-associated hyponatremia presenting as delirium

Ghosh Abhishek, Hegde Aditya, Grover Sandeep

Year : 2014| Volume: 46| Issue : 4 | Page no: 448-449

   This article has been cited by
 
1 Delirium Research in India: A Systematic Review
Sandeep Grover, Sanjana Kathiravan, Devakshi Dua
Journal of Neurosciences in Rural Practice. 2021; 12(02): 236
[Pubmed]  [Google Scholar] [DOI]
2 Delirium and its Pharmacological Causes in Older People, Part Two
George A. DeMaagd, Daneen R. DeMaagd, Ashok Philip
The Senior Care Pharmacist. 2021; 36(11): 534
[Pubmed]  [Google Scholar] [DOI]
3 Mirtazapine
Reactions Weekly. 2014; 1516(1): 130
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow